# SDR CA970609001

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Plug 9811p14
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) TORQUE INDICATION WENT TO 160 PERCENT. ENGINE AND PROP FUNCTIONING NORMALLY. NO EVIDENCE OF OVER-TORQUE OCCURRING. BROKEN WIRE FOUND AT PLUG 9811 P14 IN THE WING ROOT AREA.
